Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can using tampons cause throat infections ?

So I have been using tampons for the last 4 days super ones cuz I had a heavy flow. Yesterday I got a sore throat then it started making me cough I coughed up some like yellow green stuff now today I have the chills and the sore throat is gone I had a runny nose for a while and my hip aches . Also I am 14
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
A cough with green sputum suggests chronic sinusitis. You may want to get yourself examined by a ENT specialist to rule it out and prescribe you antibiotics, nasal decongestants and oral steroids if necessary.
Coming to your another problem of heavy bleeding, if you have not had any sexual exposure, Pelvic Inflammatory Disease or infection in the Pelvic area has to be rule out. Consult a Gynecologist.

Wish you Good Health.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor